# SDR C2XA03SH338

- Difficulty date: September 21, 2003
- Submitted: September 21, 2003
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 7,631 hours, 5,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE RT SILL AT FRAME 19 WAS FOUND TO BE CORRODED. MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-21-10. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
